# SDR DXTA2012020804866

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 10,868 hours, 6,659 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211102
- Part serial: A648
- Condition: False Activation
- Location: Cargo Bay
- Part time: 3,718 hours, 2,270 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

RED BAGGAGE SMOKE CAS MESSAGE ILLUMINATED 2 MINUTES AFTER TAKEOFF.  ACCOMPLISHED CHECKLIST, RETURNED FOR LANDING.  NO INDICATIONS OF FIRE OR SMOKE IN BAGGAGE COMPARTMENT AFTER LANDING.    R & R BAGGAGE SMOKE DETECTOR, OPS CHECKED GOOD IAW MM 26-14-00.
